2019
Том 71
№ 11

All Issues

Tretynyk V. V

Articles: 1
Brief Communications (Ukrainian)

Hidden symmetries of the two-particle dirac equation with linear interaction

Tretynyk V. V

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 9. - pp. 1295–1296

We investigate Lie and non-Lie symmetries of the two-particle Dirac equation with linear interaction in the one-dimensional case. The integrals of motion and hidden parasupersymmetries are found. By using algebraic method and non-Lie symmetries, we obtain the energy spectra of the considered system